CaltechAUTHORS
  A Caltech Library Service

Gauge invariance of Poincaré generators in free higher spin gauge theories

Deser, S. and McCarthy, J. G. (1990) Gauge invariance of Poincaré generators in free higher spin gauge theories. Classical and Quantum Gravity, 7 (6). L119-L121. ISSN 0264-9381. https://resolver.caltech.edu/CaltechAUTHORS:20180511-154854590

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20180511-154854590

Abstract

The authors show that for any free symmetric tensor field model derived from a geometrical action by expansion about flat space, the unavoidable gauge dependence of its stress tensor is confined to a superpotential and so does not affect the Poincare generators. This conclusion is also established for general free higher spin gauge fields by an alternative non-geometric derivation.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1088/0264-9381/7/6/003DOIArticle
ORCID:
AuthorORCID
Deser, S.0000-0001-9285-9434
Additional Information:© 1990 IOP Publishing. Received 10 April 1990. This work was partially supported by NSF Grant PHY88-04561.
Funders:
Funding AgencyGrant Number
NSFPHY88-04561
Issue or Number:6
Record Number:CaltechAUTHORS:20180511-154854590
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20180511-154854590
Official Citation:S Deser and J G McCarthy 1990 Class. Quantum Grav. 7 L119
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:86376
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:14 May 2018 14:36
Last Modified:03 Oct 2019 19:43

Repository Staff Only: item control page